Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Medication for kidney stone

My husband has a kidney stone and took a Motrin approx. 90 mins. ago, but the pain has not subsided. Can he now take a Percocet ?
Asked On : Thu, 4 Mar 2010
Answers:  2 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

If the pain is due to kidney stone, then it will not subside so easily, last time when I had it, it was so aweful, I had to go to the ER after popping 4 meds but without pain control, they finally had to satrt me on intravenous pain medication which controled my pain and then i decided to get it I am in diet control and regualr follow up.

Answered: Thu, 4 Mar 2010
Homeopath Dr. Arif. K. Kaware's  Response
The pain of kidney stones is difficult to treat if the calculi is stuck at any point .Since he has not got relief in 90 mins may be wait for 20 moremins as sometimes it may stop around 2 hrs of oral medicine also.But instead of giving another medicine you take him to ER where they will give injectable medicine & pain will subside soon.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor